MathSciNet Relay Station
MathSciNet bibliographic data
MR3093828 60G22 (60F05 60H07 60H10 62F10)
Es-Sebaiy, Khalifa Berry-Esséen bounds for the least squares estimator for discretely observed fractional Ornstein-Uhlenbeck processes. Statist. Probab. Lett. 83 (2013), no. 10, 2372–2385.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement